# SDR GLBA20110706P

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 31,068 hours, 38,113 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT UPON RAISING THE LANDING GEAR WHILE FLAPS AT 17 DEGREES. TAKEOFF GEAR WARNING HORN SOUNDED AND COULD NOT BE SILENCED.  IN TRANSIT LIGHT REMAINED ILLUMINATED UNTIL FLAPS 0 DEGREES WAS OBTAINED.  MX RIGGED LANDING GEAR WARNING HORN FLAP POSITION SWITCH IAW MM 27-50-07.
